# SDR DALA2023121510296

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,264 hours, 41,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0678 2 INDICATIONS NOTED ON FRAME 1681, RIGHT HAND SIDE INBOARD LOWER OPEN HOLE AT 3 AND 9 O'CLOCK POSITION LOOKING FWD (INDICATION GOING INBOARD AND OUTBOARD) SEPERATION OF LAYERS IS REQUIRED TO DETERMINE WHICH LAYER OR LAYERS ARE DEFECTED. CORRECTIVE ACTION: SUMMARY OF NR-00404: REMOVED DAMAGED FRAME SECTION AND ACCOMPLISHED PERMANENT FRAME REPAIR AT RH STA 1681 STR 14R-STR 21R IAW ERA 613080-14AD. (0108384)
